# SDR DALA2019020140664

- Difficulty date: January 23, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 86,089 hours, 10,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 1916
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 0915215) AD EM-EO TASK - BULK CARGO AT LBL 25" STA 1916 ATTACHED FLOOR STRINGER SURFACE FOUND DENT. FLOOR STRINGER AT LBL 25", STA 1888 TO STA 1928, REPAIR CARRIED OUT AS PER B777-200 , SRM 53-70-53 , FIG 202, REPAIR 2.
